# SDR AALA20001428

- Difficulty date: August 27, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271012
- Part serial: 3327
- Condition: Defective
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1632 - SECONDS AFTER TAKEOFF, TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  LIGHT REMAINED ON FOR FIVE MINUTES.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT AUGMENTATION VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
